# SDR VTZA95066

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N492UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 790
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: MS161065
- Condition: Out Of Adjust
- Location: Baggage Compt
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HPN/IAD - FLT 6161 - DURING CLIMB-OUT AT 1810 HRS ON 2-20-95, POD DOOR LIGHT ILLUMINATED AFTER TAKEOFF.  AIRCRAFT RETURNED TO HPN WITH NO FURTHER INCIDENTS.  MAINTENANCE OPENED DMI NR 03180 IAW MEL 52-1 ON THE DOOR WARNING SYSTEM.  MAINTENANCE LATER CLEARED DMI NR 03180 BY ADJUSTING THE POD DOOR MICROSWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
